Open Access
December 2022 Morphisms between Grassmannians
Angelo Naldi, Gianluca Occhetta
Proc. Japan Acad. Ser. A Math. Sci. 98(10): 101-105 (December 2022). DOI: 10.3792/pjaa.98.019


Denote by $\mathbf{G}(k,n)$ the Grassmannian of linear subspaces of dimension $k$ in $\mathbf{P}^{n}$. We show that if $n>m$ then every morphism $\varphi: \mathbf{G}(k,n) \to \mathbf{G}(l,m)$ is constant.


Download Citation

Angelo Naldi. Gianluca Occhetta. "Morphisms between Grassmannians." Proc. Japan Acad. Ser. A Math. Sci. 98 (10) 101 - 105, December 2022.


Published: December 2022
First available in Project Euclid: 30 November 2022

zbMATH: 1504.14084
Digital Object Identifier: 10.3792/pjaa.98.019

Primary: 14M15
Secondary: 14J45

Keywords: Grassmannians , Schubert calculus

Rights: Copyright © 2022 The Japan Academy

Vol.98 • No. 10 • December 2022
Back to Top